# SDR USAA051496

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2660399A
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRAILING EDGE WEDGE TOP SKIN DISBONDED INBOARD END NUMBER 3 SLAT.  MAJOR REPAIR IAW SRM 51-70-10, DEFECT SIZE: 1".
